"Hi, I've recently upped my dose of sertraline from

Patient

Q: "Hi, I've recently upped my dose of sertraline from 150mg to 200mg for ocd. I'm on day 13 and every day I am getting worse, my anxiety is a lot higher and I am feeling very low. Is it possible 200mg is too high? Should I decrease my dose back down as I was feeling much better on 150mg

Symptoms:  Heightened anxiety, irritability
Doctor

A:   Thank you for writing to us.

All changes in dose should be done by a Doctor only. Self-medicating especially with nerve related drugs are very dangerous. Avoid at all cost and see a Doctor as soon as possible.

Also, it is illegal to modify a prescription online. Please see a Doctor in person.

Hope this helps you.

Related Q&A

Q: I am trying to switch my meds from prozac to wellbutrin. My doctor was not very clear on how to do that however. I t...

Q: I have health anxiety and the past two days it has got worse. I an a very fit person who doesnt smoke or drink but i ...

Q: My roommates son was throwing up 2 nights ago. I have severe anxiety and emetophobia. Would I be sick already if I wa...

Q: My roommates son was throwing up last night. he was fine after four hours. I stopped at the house for 3 minutes to gr...

Q: I am concerned regarding my sister she has experienced anxiety on and off. However she has been rumintating on a pas...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews